Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Links with unlinking number one are prime


Authors: C. McA. Gordon and J. Luecke
Journal: Proc. Amer. Math. Soc. 120 (1994), 1271-1274
MSC: Primary 57M25
DOI: https://doi.org/10.1090/S0002-9939-1994-1195721-7
MathSciNet review: 1195721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a link with unlinking number one is prime.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1195721-7
Keywords: Unlinking number, prime
Article copyright: © Copyright 1994 American Mathematical Society